American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Johannes Jaerisch. Fractal models for normal subgroups of Schottky groups. Trans. Amer. Math. Soc. 366 (2014) 5453-5485.
Abstract, references, and article information   
View Article: PDF

[2] Ara Basmajian and Bernard Maskit. Space form isometries as commutators and products of involutions. Trans. Amer. Math. Soc. 364 (2012) 5015-5033.
Abstract, references, and article information   
View Article: PDF

[3] Brendan Foreman. Discrete groups and the complex contact geometry of $Sl(2,\mathbb {C})$. Trans. Amer. Math. Soc. 362 (2010) 4191-4200. MR 2608401.
Abstract, references, and article information   
View Article: PDF

[4] Zsuzsanna Gönye. Dimension of escaping geodesics. Trans. Amer. Math. Soc. 360 (2008) 5589-5602. MR 2415087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kentaro Ito. On continuous extensions of grafting maps. Trans. Amer. Math. Soc. 360 (2008) 3731-3749. MR 2386243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Rubén Hidalgo and Bernard Maskit. On neoclassical Schottky groups. Trans. Amer. Math. Soc. 358 (2006) 4765-4792. MR 2231871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Raquel Díaz and Caroline Series. Examples of pleating varieties for twice punctured tori. Trans. Amer. Math. Soc. 356 (2004) 621-658. MR 2022714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Petra Bonfert-Taylor and Edward C. Taylor. Quasiconformal groups, Patterson-Sullivan theory, and local analysis of limit sets. Trans. Amer. Math. Soc. 355 (2003) 787-811. MR 1932726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Toshiyuki Sugawa. Uniform perfectness of the limit sets of Kleinian groups. Trans. Amer. Math. Soc. 353 (2001) 3603-3615. MR 1837250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ken'ichi Ohshika. Rigidity and topological conjugates of topologically tame Kleinian groups. Trans. Amer. Math. Soc. 350 (1998) 3989-4022. MR 1451613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. W. Cannon and E. L. Swenson. Recognizing constant curvature discrete groups in dimension 3. Trans. Amer. Math. Soc. 350 (1998) 809-849. MR 1458317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] F. W. Gehring, C. Maclachlan, G. J. Martin and A. W. Reid. Arithmeticity, discreteness and volume. Trans. Amer. Math. Soc. 349 (1997) 3611-3643. MR 1433117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. L. Fernández and M. V. Melián. Bounded geodesics of Riemann surfaces and hyperbolic manifolds . Trans. Amer. Math. Soc. 347 (1995) 3533-3549. MR 1297524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bruno Chiarellotto. On Lam\'e operators which are pull-backs of hypergeometric ones . Trans. Amer. Math. Soc. 347 (1995) 2753-2780. MR 1308004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. Potyagaĭlo. Finitely generated Kleinian groups in $3$-space and $3$-manifolds of infinite homotopy type . Trans. Amer. Math. Soc. 344 (1994) 57-77. MR 1250823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] B. H. Bowditch and G. Mess. A $4$-dimensional Kleinian group . Trans. Amer. Math. Soc. 344 (1994) 391-405. MR 1240944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] James W. Anderson. Intersections of analytically and geometrically finite subgroups of Kleinian groups . Trans. Amer. Math. Soc. 343 (1994) 87-98. MR 1207578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard D. Canary. Algebraic convergence of Schottky groups . Trans. Amer. Math. Soc. 337 (1993) 235-258. MR 1137257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Bernard Maskit. On Klein's combination theorem. IV . Trans. Amer. Math. Soc. 336 (1993) 265-294. MR 1137258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ara Basmajian. Hyperbolic structures for surfaces of infinite type . Trans. Amer. Math. Soc. 336 (1993) 421-444. MR 1087051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Teruhiko Soma. $3$-manifold groups with the finitely generated intersection property . Trans. Amer. Math. Soc. 331 (1992) 761-769. MR 1042289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. W. Cannon and Daryl Cooper. A characterization of cocompact hyperbolic and finite-volume hyperbolic groups in dimension three . Trans. Amer. Math. Soc. 330 (1992) 419-431. MR 1036000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Colin Adams, Martin Hildebrand and Jeffrey Weeks. Hyperbolic invariants of knots and links . Trans. Amer. Math. Soc. 326 (1991) 1-56. MR 994161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Andrew Haas. Linearization and mappings onto pseudocircle domains . Trans. Amer. Math. Soc. 282 (1984) 415-429. MR 728721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Takehiko Sasaki. The nest subgroups of Kleinian groups . Trans. Amer. Math. Soc. 278 (1983) 389-399. MR 697083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] James A. Gentilesco. Automorphisms of the deformation space of a Kleinian group . Trans. Amer. Math. Soc. 248 (1979) 207-220. MR 521701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1